Doctor insights on:
Cinnarizine: Cinnarizine, derived from piperazine, is an antihistamine and calcium channel blocker. It may promote cerebral blood flow, and so is used to treat cerebral apoplexy, post-trauma cerebral symptoms, and cerebral arteriosclerosis. It is more commonly prescribed for nausea and vomiting due to motion sickness or other sources such as chemotherapy, vertigo and meniere's syndrome. ...Read moreSee 1 more doctor answer
Syndr vertiginosum, tinitis spondyloarthrosis. Neurologist prescribed me Betaserc, but otolaryngologist has added cinnarizine? Should ibtake both?
Need more info: Not knowing your medical history the best person to give you an accurate answer to your question is your otolaryngologist. ...Read more
Been dizzy for 6 months. Tried betahistine dihydrochloride and cinnarizine. Hasn't helped. Last day experiencing pain when touching tragus?
Dizzy: Dizzy is a non specific complaint and needs to be sorted out by your doctor. It sounds like you have been treating inner ear disease and should be better. Touching your tragus and experiencing pain is more typical of external ear disease. It is time to get a diagnosis and get properly treated. All the best. ...Read more
Is Cinnarizine effective for vertigo related to sensorineural hearing loss? If not, then is there anything that is?
Maybe.: Cinnarizine is not used in the United States or Canada and so many of us are not familiar with it, or what it can do. However, since it helps vertigo from many causes, it may help with this one. Try it and see. You will know if it works or doesn't. If your doc suggested it, then it is worth trying. See http://en.wikipedia.org/wiki/Cinnarizine ...Read more
Is usage of pentoxifylline or cinnarizine justified for a ticking eye? Tests haven't show anything so far but my md is switching my meds for the tick.
Opthalmologist: Is this a twitching of the eyelid or a complete spasm closing the eyelid? Twitches are often caused by caffeine excess, eye strain, stress, and anxiety. I'm not familiar with the use of the above mentioned medications for eyelid twitching. Have you consulted an opthalmologist or perhaps a neurologist if the problem is very frequent and bothersome. ...Read more
Are cinarizina and stugeron the same thing and are they used for treating poor circulation? A symptom is bad memory
Cinnarizine : Cinnarizine is an antihistamine that is not available in the United States or canada. In other countries it goes by names including stugeron (a brand name) and cinarizina (a spanish generic name). According to foreign websites, it is used for motion sickness, but may have some ability to relax blood vessels. Many antihistamines cause sleepiness and confusion, particularly in susceptible people. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers